# SDR AALA202004309008

- Difficulty date: April 27, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,264 hours, 23,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT ENTRY DOOR (4L) HAS A SOFT LATCH CONDITION, HANDLE MOVED TOWARD THE OPEN, POSITION. ACCOMPLISHED SOFT UNLATCHING PER AMM 52-13-10. ALSO ADJUSTED HORIZONTAL ROD ON AFT ENTRY DOOR HANDLE PER FIM 52-10-00.
